Csaba Vincze ; Tahere Reza Khoshdani ; Sareh Mehdi Zadeh Gilani ; Márk Oláh - On compatible linear connections of two-dimensional generalized Berwald manifolds: a classical approach

cm:9487 - Communications in Mathematics, July 4, 2019, Volume 27 (2019), Issue 1 - https://doi.org/10.2478/cm-2019-0005
On compatible linear connections of two-dimensional generalized Berwald manifolds: a classical approachArticle

Authors: Csaba Vincze ; Tahere Reza Khoshdani ; Sareh Mehdi Zadeh Gilani ; Márk Oláh

    In the paper we characterize the two-dimensional generalized Berwald manifolds in terms of the classical setting of Finsler surfaces (Berwald frame, main scalar etc.). As an application we prove that if a Lands-berg surface is a generalized Berwald manifold then it must be a Berwald manifold. Especially, we reproduce Wagner’s original result in honor of the 75th anniversary of publishing his pioneering work about generalized Berwald manifolds.


    Volume: Volume 27 (2019), Issue 1
    Published on: July 4, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 115 times.
    This article's PDF has been downloaded 62 times.